# SDR QXEA2011072800614

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE BELLY UNDER FWD DRAIN MAST ATTACH POINT.  REMOVED SURFACE CORROSION FROM DRAIN MAST MOUNT IAW SRM 51-21-00.  ALODINED IAW SRM 51-21-10-02-01.  PAINTED IAW SRM 51-25-25-02-01.
